# SDR DL73S980280

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT COOLING DUCT CUTOUT AT BS 379, BL 0 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  CRACK IS APPROX. 1.5 INCH LENGTH AND IS TYP PER SB 737-53-1117, R1.  REPAIR PER ERA 331307-14.
